Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 10, 2013, 3:48 PM EDT for Knox County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 3:48 PM EDT (19:48 UTC)
- Expired
- Apr 10, 2013, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Knox County, OH
The radar
The Cleveland radar (KCLE), 124 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS51 KCLE 101948
SVRCLE
OHC083-102030-
/O.NEW.KCLE.SV.W.0010.130410T1948Z-130410T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN NORTH CENTRAL OHIO
* UNTIL 430 PM EDT
* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES SOUTH OF MOUNT VERNON...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...
GAMBIER...
DANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4024 8247 4026 8249 4027 8262 4030 8264
4055 8238 4057 8220 4057 8217 4055 8218
4042 8218 4025 8219 4023 8226 4023 8238
TIME...MOT...LOC 1948Z 240DEG 35KT 4027 8247
$$
LAPLANTE2 follow-up statements
133
WWUS51 KCLE 102008
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
408 PM EDT WED APR 10 2013
OHC083-102030-
/O.CON.KCLE.SV.W.0010.000000T0000Z-130410T2030Z/
KNOX OH-
408 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EASTERN KNOX COUNTY...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
10 MILES EAST OF MOUNT VERNON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...GANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4025 8219 4026 8243 4044 8242 4051 8220
4042 8218
TIME...MOT...LOC 2008Z 242DEG 36KT 4037 8222
$$
WILLARD262
WWUS51 KCLE 102022
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
422 PM EDT WED APR 10 2013
OHC083-102032-
/O.EXP.KCLE.SV.W.0010.000000T0000Z-130410T2030Z/
KNOX OH-
422 PM EDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY
EXPIRES AT 430 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4025 8219 4026 8243 4044 8242 4051 8220
4042 8218
TIME...MOT...LOC 2022Z 242DEG 36KT 4035 8200
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:44 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 10, 3:44 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EDT WED APR 10 2013 .SYNOPSIS... A STATIONARY FRONT WILL CONTINUE TO MOVE NORTH AND SOUTH ACROSS THE AREA TONIGHT AND THURSDAY CAUSING DRAMATIC TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST ALONG THE FRONT AND BRING WITH IT SHOWERS AND THUNDERSTORMS. YET ANOTHER LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG THE FRONT ON FRIDAY MORNING. HIGH PRESSURE WILL BUILD SLOWLY EAST INTO THE REGION OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THROWING IN THE WHITE TOWEL ON WHERE THIS FRONTAL BOUNDARY WILL BE AT ANY GIVEN MOMENT. SEVERAL FORCES ARE WORKING ON THIS LOCATION OF THE BOUNDARY BY FORCING IT NORTH AND THEN SOUTH. THE OUTFLOW BOUNDARIES FROM THE CONVECTION IN THE AREA HAS BEEN NUDGING NORTH AND SOUTH ACROSS THE NORTHERN TIER COUNTIES TODAY. TEMPERATURE SWINGS FROM THE 40S NORTH OF THE BOUNDARY BACK TO THE 60S SOUTH OF THE BOUNDARY HAVE BEEN COMMON. AREAS WELL SOUTH OF THE FRONT HAVE RISEN WELL INTO THE 70S AND AREAS SUCH AS NORTHWEST PENNSYLVANIA AND LUCAS COUNTY NEAR THE LAKE HAVE BEEN LUCKY TO GET OUT OF THE 40S FOR HIGHS. DUE TO THE INSTABILITY SOUTH OF THE FRONT...A SEVERE THUNDERSTORM WATCH WAS ISSUED EARLIER THIS AFTERNOON AND WILL REMAIN IN EFFECT UNTIL 9 PM THIS EVENING TO ACCOUNT FOR THE DIURNAL CYCLE. AS THE SUN SETS...ACTIVITY SHOULD BEGIN TO WANE AFTER DARK. MODELS ARE HINTING AT CONVECTION DIMINISHING OVERNIGHT AS THE FORECAST AREA TRIES TO DRY SLOT. HOWEVER...DUE TO CLOSE PROXIMITY OF THE FRONT...AND OUTFLOW BOUNDARIES AROUND THE AREA...WILL KEEP THE MENTION OF SHOWERS AND THUNDERSTORMS GOING THROUGH THE NIGHT. KEEP IN MIND...THAT MOST OF THE NIGHT COULD ESCAPE DRY AFTER SUNSET IN SOME LOCATIONS. TEMPERATURES WILL STILL BE A PROBLEM NEAR THE LAKE AS TO EXACTLY HOW COLD IT GETS TONIGHT. OVERNIGHT LOWS WILL BE IN THE 50S ACROSS THE EXTREME SOUTH AND MIDDLE TO LOWER 40S IN THE NORTH NEAR THE LAKE. SEE HYDROLOGY SECTION FOR FLOOD POTENTIAL BELOW. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... HERE WE GO AGAIN FOR THURSDAY. BASICALLY NO CHANGE IN THE OVERALL PATTERN FOR THURSDAY AS UPPER LEVEL LOW LIFTS NORTHEAST THROUGH THE CENTRAL UNITED STATES AND PIVOTS A TROUGH AXIS TOWARD THE REGION. TROUGH BECOMES NEGATIVELY TILTED BY FRIDAY MORNING AND WILL AID IN SURFACE CYCLOGENESIS BY FRIDAY AFTERNOON AND FORCING A COLD FRONT TO THE EAST COAST. THE SURFACE LOW WILL TRACK OFF TO THE NORTHEAST THROUGH SATURDAY AND ALLOW WEAK HIGH PRESSURE TO BUILD INTO THE REGION SATURDAY INTO SATURDAY NIGHT. AS FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OR CONTINUES TO WAFFLE OVER THE AREA ON THURSDAY...WE WILL BE PLAGUED ONCE AGAIN BY MAJOR TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. TOUGH CALL ON WHAT TO GO WITH FOR HIGHS. SO CONFIDENCE IS LOW AT THIS TIME ACROSS THE NORTHERN TIER DURING THE DAY. CONVECTION WILL ONCE AGAIN FIRE ACROSS THE AREA DURING THE DAY DUE TO THE PROXIMITY OF THE FRONT AND MOISTURE AVAILABILITY. A QUICK SHOT OF POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE THROUGH THE AREA DURING THE DAY AND THIS COULD BE THE UPPER LEVEL SUPPORT NEEDED TO FIRE OFF THE SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL MOVE SLOWLY EAST THURSDAY NIGHT INTO FRIDAY MORNING AND THIS FEATURE WILL BRING ADDITIONAL RAINFALL TO THE REGION. ONCE THE FRONT AND LOW PULL OUT TO THE NORTHEAST OF THE AREA...THIS SHOULD BRING AN END TO THE HEAVIER SHOWER AND THUNDERSTORM THREAT. LINGERING SHOWERS CAN BE EXPECTED OVER THE EXTREME NORTHEAST AS WRAP AROUND AND LAKE ENHANCEMENT OCCURS IN THE COLD AIR ADVECTION. SEE HYDROLOGY SECTION BELOW FOR FLOOD POTENTIAL. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A SURFACE HIGH BUILDS INTO THE FORECAST AREA ON SUNDAY WITH LITTLE IF ANY PRECIPITATION EXPECTED. TEMPERATURES SHOULD REACH NEAR NORMAL ON SUNDAY. FOR MONDAY AND TUESDAY ANOTHER FRONTAL SYSTEM ASSOCIATED WITH A LOW PRESSURE SYSTEM WILL STALL ACROSS EXTREME NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. ITS POSSIBLE FOR US TO GET INTO THE WARM SECTOR MONDAY INTO TUESDAY WITH TEMPERATURES WARMING INTO THE 60S. WITH THIS TYPE OF PATTERN WE CAN ANTICIPATE SHOWERS FOR BOTH MONDAY AND TUESDAY. SOME THUNDERSTORMS WILL BE POSSIBLE ALSO. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL IN THE 60S FOR MANY AREAS. IF YOU HAPPEN TO BE NORTH OF THE FRONTAL SYSTEM TEMPERATURES WOULD BE MUCH COOLER IN THE 40S AND 50S. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FRONT WILL REMAIN NEARLY STATIONARY WITHIN A COUNTY OR TWO OF THE SOUTH SHORE OF LAKE ERIE WITH MVFR AND IFR CEILINGS NORTH OF THE FRONT. LOOK FOR MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. RAIN SHOWERS WILL LIKELY PERSIST TONIGHT ACROSS EXTREME NORTHERN OHIO...LAKE ERIE AND NORTHWEST PENNSYLVANIA. THUNDER COULD OCCUR AT JUST ABOUT ANYTIME THIS AFTERNOON AND TONIGHT. WINDS NORTHEAST 10 TO 15 KNOTS NORTH OF THE FRONT AND SOUTHERLY 10 TO 20 KNOTS SOUTH OF THE FRONT. THE FRONTAL SYSTEM WITH A LOW PRESSURE CENTER WILL EXIT THE FORECAST ROUTES LATE THURSDAY AND USHER IN A COOL AIR MASS. .OUTLOOK...NON-VFR CONTINUING INTO SATURDAY. && .MARINE... THE LOW APPROACHING FROM THE WEST WILL TIGHTEN THE PRESSURE GRADIENT CAUSING THE NE FLOW TO INCREASE TONIGHT THRU NOON ON THU. FOR NOW... TO MAINTAIN SOME CONTINUITY WILL ONLY INCREASE THE WINDS TO 30 KNOTS INSTEAD OF 35 KNOT GALES. THE LOW WILL ELONGATE OVER LAKE ERIE THU NIGHT INTO FRI SO EXPECT CHANGEABLE WINDS DURING THIS TIME THEN THE FLOW SHOULD TURN OUT OF THE WSW AND INCREASE TO 15 TO 20 AND MAYBE 15 TO 25 KNOTS FRI INTO FRI NIGHT SO WILL PROBABLY HAVE SCA CONDITIONS THAT WILL LAST INTO SAT NIGHT. WEAK HIGH PRESSURE MOVING UP THE OH VALLEY WILL LESSEN THE FLOW SAT NIGHT INTO SUN. ONCE THE HIGH MOVES OFF TO THE EAST LATER SUN A SE THEN S FLOW WILL SET UP AND INCREASE SOME SUN NIGHT. BY MON THE MODELS DIFFER A FAIR AMOUNT ON THE POSITION OF A FRONT NEAR LAKE ERIE SO WIND DIRECTION IN QUESTION. WILL GO WITH GENERAL CONSENSUS AND LEAN TOWARD HPC GUIDANCE AND MAINTAIN A S TO SW FLOW. && .HYDROLOGY... DEW POINTS ACROSS THE AREA SOUTH OF THE QUASI-STATIONARY FRONT ARE RUNNING IN THE MID 60S. PW VALUES ARE RUNNING TWO STANDARD DEVIATIONS ABOVE NORMAL WHICH CAN SUPPORT HEAVY RAIN. THE STORMS EXPECTED TONIGHT COULD PRODUCE LOCALIZED FLOODING...BUT DON'T SEE ENOUGH WIDESPREAD FLOOD THREAT TO JUSTIFY A WATCH AS MOST AREAS HAVE BEEN DRY. THE RAIN FALLING IN THE SHORT TERM WILL PRECONDITION THE GROUND FOR THE NEXT WAVE OF RAIN COMING IN LATE THURSDAY INTO FRIDAY AT WHICH TIME A WATCH MAY BE NECESSARY. HEAVIEST RAINFALL AMOUNTS WILL OCCUR ALONG AND NORTH OF THE FRONT WHERE AS MUCH AS 2 MORE INCHES OF RAIN WILL BE POSSIBLE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LEZ142>149. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...BC AVIATION...BC MARINE...ADAMS HYDROLOGY...JAMISON
Hazardous weather outlook, Apr 10, 3:47 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EDT WED APR 10 2013 OHZ003-006>014-020>023-033-089-PAZ001>003-112000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 347 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ017>019-027>032-036>038-047-112000- HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MARION-MORROW-HOLMES-KNOX- 347 PM EDT WED APR 10 2013 ...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALIZED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-112000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:07 AM EDT | Small Craft Advisory | CLE | 4 days | |
| Apr 10, 10:48 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 42 min |
| Apr 10, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 42 min |
| Apr 10, 12:39 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 51 min |
| Apr 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 49 min |
| Apr 10, 3:03 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 42 min |
| Apr 10, 3:18 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 42 min |
| Apr 10, 3:58 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 10, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 52 min |
| Apr 10, 4:33 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 42 min |
| Apr 10, 4:54 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 66 min |
| Apr 10, 5:04 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Stark, Summit, Wayne | 56 min |
| Apr 10, 5:18 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 57 min |
| Apr 10, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 54 min |
| Apr 10, 5:33 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 57 min |
| Apr 10, 5:35 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 40 min |
| Apr 10, 5:53 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 52 min |
| Apr 10, 6:45 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Knox | 45 min |
| Apr 10, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 35 min |
| Apr 10, 6:56 PM EDT | Areal Flood Advisory | CLE | Ashland, Crawford, Hancock, Holmes, Huron, Knox and 6 more | 12 hr |
| Apr 10, 7:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.